math_groups_discgeom

All toric local complete intersection singularities admit projective crepant resolutions

Dimitrios I. Dais and Christian Haase and Günter M. Ziegler— 2001

It is known that the underlying spaces of all abelian quotient singularities which are embeddable as complete intersections of hypersurfaces in an affine space can be overall resolved by means of projective torus-equivariant crepant birational morphisms in all dimensions. In the present paper we extend this result to the entire class of toric l.c.i.-singularities. Our proof makes use of Nakajima's classification theorem and of some special techniques from toric and discrete geometry.

TitelAll toric local complete intersection singularities admit projective crepant resolutions
VerfasserDimitrios I. Dais and Christian Haase and Günter M. Ziegler
Datum2001
Quelle/n
Erschienen inTohoku Math. Journal, volume 53, pages 95-107
ArtText